# SDR CA080916002

- Difficulty date: August 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 2,721 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Roll Pin
- Condition: Sheared
- Location: Te Flap
- Part time: 2,998 hours
- Component: Flap Transmissi, Cessna, C1450046RX
- Stage of operation: IN
- How discovered: C
- Nature of condition: F, P
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, STANDBY FLAP SYSTEM OPS DISCOVERED INOPERATIVE (MOTOR TURNING - NO FLAP MOVEMENT). UPON FURTHER INVESTIGATION, ROLL PIN SECURING STANDBY DRIVE TO WARM GEAR WAS FOUND TO BE SHEARED RENDERING STAND BY FLAP OPS U/S. SUSPECT FAILURE WAS DUE TO AGE OF PART. RECOMMEND TESTING OF STAND BY FLAP SYSTEM PER A/C MAN. N.M. AT EACH INSPECTION. IN THIS INSTANCE PRIMARY FLAP OPS WERE NOT AFFECTED.
